# SDR VGQY2010081300087

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Door, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR SKIN EDGE FOUND TRIM-OUT OF ABOUT .5 INCH FROM THE EDGE AT STA 1875 -1880.  NEW FILLER AND DOUBLER FABRICATED USING 2024T3-0.12" MATERIAL AND INSTALLED AT AFT CARGO DOOR LOWER SKIN AT STA 1875-1880 PER SRM 52-30-06 REV 117 FIGURE 1.
